中文   English

Renjin Jiang

Professor

Homepage: http://www.rejiang-math.com

Tel:

Email: rejiang@tju.edu.cn

Research Interests
• Harmonic analysis

• Metric geometry

• PDEs

Education
• 2002.09 -- 2006.07, B.S. in Mathematics, Beijing Normal University, China

•2006.09-2009.07, Corresponds to Master Degree study, Beijing Normal University , China

• 2009.09 -- 2012.06, Ph.D in Mathematics, Jyvaskyla University, Finland
Publications
[1] A. Clop, R. Jiang, J. Mateu, J. Orobitg, Linear transport equations for vector fields with subexponentially integrable divergence, Calc. Var. Partial Differential Equations 55 (2016), no. 1, Art. 21, 30 pp.

[2] A. Clop, R. Jiang, J. Mateu, J. Orobitg, Flows for non-smooth vector fields with subexponentially integrable divergence. J. Differential Equations 261 (2016), no. 2, 1237-1263.

[3] R. Jiang, The Li-Yau inequality and heat kernels on metric measure spaces, J. Math. Pures Appl. (9) 104 (2015), no. 1, 29-57.

[4] R. Jiang, P. Koskela, D.C. Yang, Isoperimetric inequality via Lipschitz regularity of Cheeger-harmonic functions, J. Math. Pures Appl. (9) 101 (2014), 583-598.

[5] R. Jiang, Cheeger-harmonic functions in metric measure spaces revisited, J. Funct. Anal., 266 (2014), 1373-1394.

[6] R. Jiang, P. Koskela, Isoperimetric inequality from Poisson equation via curvature, Comm. Pure Appl. Math., 65 (2012), 1145-1168.

[7] R. Jiang, P. Koskela, D. Yang, Dachun Continuity of solutions to n-harmonic equations, Manuscripta Math. 139 (2012), no. 1-2, 237-248.

[8]R. Jiang, D.C. Yang, New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258 (2010), 1167-1224.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China